# SDR HALA2023031400006

- Difficulty date: March 7, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 5070
- Aircraft time: 31,906 hours, 74,290 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERMITTENT L HYD PUMP FAIL. REMOVED AND REPLACED LH ENGINE DRIVEN HYD PUMP PER B717 AMM 29-11-01. CONDITION SAME. REMOVED AND REPLACED LH ENGINE EDP LOW PRESSURE SWITCH PER B717 TSM 29-10 TASK 801. NO FAULTS NOTED. OPS CHECK NORMAL. OK FOR SVC.
